Is it ok to stop/skip your period while healing from Vaginoplasty/labiaplasty?
I had vagino/labiaplasty 2.5 weeks ago. I was supposed to get my period last week, but skipped it by not taking the last week of birth control pills and going right in to the next months cycle. I was nervous to have all that blood while healing. My healing process seems to be going great, though and I can't see my period being a problem. Should I stop the pills now, or wait until the end of this pack?
Doctor Answers 2
Stay on your regular schedule
I normally have my patients continue their regular schedule. The extra blood does not affect the healing process. You should consult with your surgeon here but I don't think you will have any problems. Glad to hear the healing is going well.
Have a question?
Ask a doctor
Using Birth Control Pills to Delay Your Period After Vaginoplasty
If you have a heavy period, there might be some benefit to continuing the pills to delay the period until 3-4 weeks postop to reduce the need for applying vaginal pads against the labiaplasty sutures. Tampons are out of the question. If you have a light period, it doesn't really make a difference.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.